# SDR 9515299940

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE LANDING GEAR LIGHT REMAINED ILLUMINATED AFTER GEAR EXTENSION.  A GO-AROUND WAS ACCOMPLISHED, RECYCLED LANDING GEAR AND LIGHT EXTINGUISHED.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED GEAR DOOR SWITCHES FOR SECURITY.  OPERATIONAL CHECK GOOD.
